p-ISSN: 1306-696x | e-ISSN: 1307-7945
Cilt : 7 Sayı : 4 Yıl : 2024

Hızlı Arama




SCImago Journal & Country Rank
Turkish Journal of Trauma and Emergency Surgery POLİTRAVMATİZE HASTADA WARFARİN KULLANIMINA BAĞLI HEMOTORAKS VE RETROPERİTONEAL KANAMA [Ulus Travma Acil Cerrahi Derg]
Ulus Travma Acil Cerrahi Derg. 2001; 7(4): 267-269

POLİTRAVMATİZE HASTADA WARFARİN KULLANIMINA BAĞLI HEMOTORAKS VE RETROPERİTONEAL KANAMA

Cuma Yıldırım1, Bülent Tunçözgür1, Cumhur Sivrikoz1, Levent Elbeyli1
Gaziantep Üniversitesi Tıp Fakültesi Acil Servisi


HEMOTHORAX AND RETROPERITONEAL BLEEDING CAUSED BY WARFARIN IN POLITRAUMATIZED PATIENT

Cuma Yıldırım1, Bülent Tunçözgür1, Cumhur Sivrikoz1, Levent Elbeyli1
Gaziantep Üniversitesi Tıp Fakültesi Acil Servisi

If some medical problems are not noticed to in politraumatized patients at the right time, they may be caused by serious complications. The haematological parameters, especially bleeding and coagulation factors, are very important for them. If they use warfarin, heparin or saliycilates, they should be cared intensively. In this paper, a traffic accident case, a 48-year-old woman has been reported. She broke her iliac bone and made her hemothorax. In the first health centre the patient was admitted, Hemothorax was not recognized since chest graphics was not diagnosed at an earlier stage. When dyspnoea was began, pulmonary embolism diagnosis was made and warfarin was applied which caused retroperitoneal bleeding. In fact, it is not known whether hemothorax was caused by the first trauma or by the use of warfarin. In our hospital, with the team work of emergency room, thorax surgery, orthopaedics, internal medicine and chest department, correct diagnosis was made and correct treatment was applied, and the patient got out of the hospital in good health. In conclusion, patients with multiple traumas should be followed with a multidisciplinary approach. There are a lot of considerations in the follow-up and treatment of this class of patients. If the traumatized patients are used warfarin, they should be observed more carefully.

Keywords: MULTIPLE TRAUMA, WARFARIN, HEMOTHORAX, RETROPERITONEAL BLEEDING

Cuma Yıldırım, Bülent Tunçözgür, Cumhur Sivrikoz, Levent Elbeyli. HEMOTHORAX AND RETROPERITONEAL BLEEDING CAUSED BY WARFARIN IN POLITRAUMATIZED PATIENT. Ulus Travma Acil Cerrahi Derg. 2001; 7(4): 267-269
Makale Dili: Türkçe